# SDR RRXA002980

- Difficulty date: July 31, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 88,537 hours, 28,578 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE ON THE SIDE BRACE MOUNT BOSS ON THE LT WING LWR REAR SPAR FLAP FITTING AT STA 219, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED, PRIMED AND PAINTED AREA IAW DC-8 SRM 51-1-8.  RECEIVED REPAIR AND INSTALLED IAW DC-8 SRM 27-51-1 AND EO NR 00-199 WITH APPROVED 8110-3 DATED 7-27-00.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
